# SDR DHL9870933C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT AIRSTAIRS RIGHT SIDE  FS 1270 RBL 21 ANGLE CRACK IN ACTUATING SUPPORT MECHANISM.  REMOVED AND REPLACED BEAM, GUSSETT, STIFFENER ANGLE PER S/B 53-0129, N/R 3288.
